Allergan (Costa Rica) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SCX-400 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "implants look silly on her since "those implants are considerably too small for my frame".Later patient reported ""too narrow", "didn't want extra high profile" and, "visually don't look right", "flipped a couple times in the last couple days", "has crease at the bottom" "nipple pointing outwards", is uncomfortable and tender and has rippling".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: malposition.